# SDR SWIA20250424012

- Difficulty date: April 12, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,672 hours, 32,342 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Smoke
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DIVERSION TO ABQ, SMOKE SMELL AND BURNING RUBBER ACCOMPANIED BY CRACKLING NOISE IN FLIGHT DECK, SMOKE SMELL IN CABIN. LEFT WINDSHIELD HEAT CAUTION MOMENTARILY ACCOMPANYING SMOKE SMELL.  TURNED OFF LEFT WINDSHIELD, SMOKE SMELL CONTINUED THROUGHOUT APPROACH AND LANDING TO GATE.    (FLIGHT 6504 - FILED CLOSED)    TROUBLESHOT SMOKE AND SMELL IN THE FLIGHT DECK AND CABIN IAW 21-21-00-810-806 FOUND SMOKE AND AND SPARKING COMING FROM LH WINDSHIELD WIRES P1/P2, TROUBLESHOT LH WINDSHIELD HEAT CAUTION MESSAGE IAW FIM 30-41-00-810-803, WHILE PERFORMING AN OPS CHECK OF THE LH WINDSHIELD TEMPERATURE CONTROLLER IAW AMM 30-41-06, OPS CHECK FAILED AND FOUND WIRES P1/P2  SMOKING AND SPARKING. REMOVED AND REPLACED THE LH WINDSHIELD IAW AMM 56-11-01. LEAK CHECK OF THE LH WINDSHIELD IS GOOD AT THIS TIME. PERFORMED ANOTHER OPS CHECK OF THE LH WINDSHIELD TEMPERATURE CONTROLLER IAW AMM 30-41-06, OPS CHECK IS GOOD WITH NO SMOKING, SPARKING OR ABNORMAL SMELLS NOTED AT THIS TIME. AIRCRAFT IS OK FOR RETURN TO SERVICE.
